# SDR SWAA2018061122678

- Difficulty date: May 31, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 116A3118
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE STRAKLET, INBOARD FRAME CRACKED ON AFT SIDE AT FASTENER HOLE.  R&R STRAKLET IAW DWG AND SRM.
